dizziness/nausea with urinary tract infection

Posted , 11 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

This year i have had two episodes of severe dizziness/nausea at the same time as having a urinary tract infection. On the first occasion I didn't connect them at all and thought it was just a coincidence. However it has just happened again. While taking antibiotics for the UTI I had 2 separate days on which i felt really dizzy and couldn't lift my head off the pillow. On the days inbetween, i felt much better. I saw a doctor in Italy who mentioned the possibility of labyrinthitis but decided that it wasn't that. I have an ENT referral coming up in early November but would like to hear from anyone who has had similar. I had a smilar ear problem several years ago but think that it was then caused by extreme fatigue after a flight to Dublin and a late night.

0 likes, 13 replies

13 Replies

  • Posted

    Hi Katejo - there are so many reasons for dizziness, its hard to say.  Im sure the ENT will do some tests and may be able to throw some light on it.  All I would say is its usually not serious.  Most of us on here have been dizzy constantly now without a break so you are very lucky for it to go.  Lets hope it doesnt come back.  I myself have been dizzy now for three years without a break.  Ive been diagnosed with silent migraine but who knows.  Unfortunately, it would appear its something that not even the consultant neurologists can get to the bottom of.  I wouldnt have said it would be connected to your urine infection but then Im not a medical person.   Good luck with the ENT appointment in Nov.
  • Posted

    Hi. Certainly it seems plausable that any infection can trigger the dizziness and unwell feelings you describe. There may be several prognosii but in my case it was Vestibular Neuritis, or VN for short. It seems that when the body is at its' most vulnerable, the virus attacks and is similar in this way as are Cold sores (Herpes simplex) which do so in this insidious way. Remedy, well in my case (second bout in two years) I have undertaken a regime of fitness and try not to get too run down. Easier said than done and as a feeling of depression is usually associated (and why not?) this can also bring an onset. I wish you good luck and swift recovery, Jonathon
  • Posted

    Hi there,

    Yes, you can experience dizziness and definitely nausea with an UTI, particularly if it is an advanced stage of UTI. I'm not sure what antibiotic you are on but perhaps you could also be having a reaction to that drug. Hope you feel better soon smile

    • Posted

      No antibiotics at the moment. I took Trimethropim, which the GP had expected to work, followed by another drug which isn't available in the UK. iwas given it in Italy. It is Trimethropim with a 2nd drug. On my return the GP didn't want to give me anything else until the urine analysis had been done. I have an appointment on Monday. This week has been ok but I am not convinced that the infection has completely cleared. No dizziness this week.
  • Posted

    Following my previous email, here is an update. I had my ENT appointment today and the doctor decided that my symptoms almost definitely weren't connected with the ear. My hearing was tested (no problem as I expected). She examined the ear and I had to do things like

    Stand with arms outstretched, firstly with eyes open and then closed. I was slightly wobbly/out of balance with the eyes closed.

    My really dizzy symptoms haven't returned since September. I did have very mild symptoms in October and i did ask about  labyrinthitis and BPPV but she said No. I have to go back for a scan (MRI i think) as a precaution but she thinks it might be neurological.

  • Posted

    i was curious about this as well. i had an episode last night it was right after intercourse which i know make your syptoms worse but i had little to no syptoms before it just cramping that i assumed was my period coming early. Anyways i went to the bathroom feeling like i needed to urinate afterwards i sat in the toilet for atleast 30 minutes in pain trying to go pee then my body got hot and feverish with sweating so i thought laying down would be better i stood up and got really dizzy so i put a wet wrag on the back of my neck and again tried walking to my bedroom i again got to dizzu and had to lay on my living room floor to avoid falling. i laid there still having pain in my lower stomach and my breathing was fast i tried to just close my eyes and let it pass but had to call for my finance to help me to bed instead after my body calmed i was able to get up and go pee without a problem im worried that this might be more then a UTI has anyone experienced anything like this ?
    • Posted

      I had a hospital appointment last week about the dizziness which I experienced last year. I saw a locum not the same doctor as previously. He claimed that my uti and dizziness weren't connected but I'm not convinced and said so.

    • Posted

      I meant to add that the MRI didn't find anything unusual.

    • Posted

      Yeah Chelsea I am dealing with that now. I get sweats and chills and hot and cold and I tried taking my medicine I was prescribed but it made me feel worse 😔. I get dizzy and I have days I am not dizzy but I also have an ear infection so it makes it worse 😔. I hate being dizzy and sick I just want to feel like myself again. 

  • Posted

    Hello I just wanna share something. I recently had a UTI infection and experienced constant dizziness I can tell you that if you have faith and you believe in Jesus he can heal you because he is powerful and healed me!!! You dont have to suffer from this anymore just believe and pray for your healing in Jesus name and it will go away in the name of Jesus!!!! Sometimes doctors cant heal everything so this is just something you might give it a chance I garranty you and everyone in here that God is powerful if you just believe....
  • Posted

    Just over three weeks ago, came back from holiday. Went to work and started to have dizziness with feeling of unsteadiness and loss of balance. Went to walkin clinic. The doctor checked my ears . Nothing she could find. Prescribed me some betahistine. The following day, was getting worse. Went to emerg where they did a CT, blood and urine tests which the latter revealed bladder infection which I was not aware of. Discharged and given antibiotics and suggestions of exercises for BPPV. Tried them. Not working. I then became nauseous and vomitted. I therefore was admitted in the hospital for 5 days. Blood tests revealed high white cell counts suggesting infection. Had MRI, antibiotics, etc. Discharged after 5 days and was off work for one week after seeing my doctor. Told me I had vestibular neuritis. Went back to work. Taking betahistine and haldol when needed. Since last Thursday, seems am having a setback in my symptoms: dizziness and vertigo. Had acupuncture yesterday and gave me some herbal concoction to try for this week which assured me responds well with this. Having another acupuncture next week. Anyone else experienced this? Very frustrating. Can't accomplish much

    • Posted

      Hi jlem I've had the same problem for the last month. I've had serc, stemcil, epley manoeuvre , chiropractor sessions and antibiotics. All to no avail, I'm still dizzy. It all started after a flight home from abroad. Please tell me you are better now? How did they cure it? I'm desperately fed up. Just started a new job too.😖😖😖

    • Posted

      Sorry for not replying to this. I did see it but forgot about it. I haven't got any further news as I haven't had the same problem again. i have had another UTI problem but no dizziness at all. I hope you do find a solution.

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

swiss-apo.net/en/products/kamagra

http://www.adulttorrent.org/

средства для потенции
newnav-down - qqmovies.info newnav-up - qqmovies.info